Managing Editor: Bruinier, Jan Hendrik
Editorial Board Member: Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Strambach, Karl
IMPACT FACTOR 2015: 0.823
Rank 88 out of 312 in category Mathematics and 124 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition
SCImago Journal Rank (SJR) 2015: 0.848
Source Normalized Impact per Paper (SNIP) 2015: 1.000
Impact per Publication (IPP) 2015: 0.606
Mathematical Citation Quotient (MCQ) 2015: 0.66
Lp-independence of spectral bounds of non-local Feynman-Kac semigroups
1Mathematical Institute, Tohoku University, Aoba, Sendai, 980-8578, Japan. (email)
2Mathematical Institute, Tohoku University, Aoba, Sendai, 980-8578, Japan. (email)
Citation Information: Forum Mathematicum. Volume 21, Issue 6, Pages 1067–1080, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: 10.1515/FORUM.2009.053, September 2009
- Published Online:
For a symmetric stable process we consider a transform of its transition semigroup by a non-local Feynman-Kac functional. We prove that if the Feynman-Kac functional belongs to a certain class, then the spectral bound of the transformed semigroup on Lp (ℝd) is independent of p.
Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.